A Case of Co-incident Phenylketonuria, Pemphigus Foliaceus, and Tinea Amiantacea Treated with Tetracycline and Nicotinamide

February 2003 | Volume 2 | Issue 2 | Case Report | 202 | Copyright © 2003

Noah Scheinfeld, MD

Abstract

I report a patient with phenylketonuria who presented with pemphigus foliaceus or tinea amiantacea. The rash resolved with treatment with tetracycline and niacinamide. This article outlines the uses and mechanisms of this therapy with particular attention to its use in pemphigus, treatments, and scalp findings of pemphigus foliaceus and the dermatological manifestations of PKU.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles